Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Northern Indiana

June 8, 2015Hillsdale County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 8, 2015, 5:03 PM EDT for Hillsdale County, Michigan. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 5:03 PM EDT (21:03 UTC)
Expired
Jun 8, 2015, 5:45 PM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hillsdale County, MI

The radar

The Detroit radar (KDTX), 117 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:05 PM EDTTSTM WND GST 653 E Hillsdale, MI
Jun 8, 5:08 PM EDTTSTM WND DMG3 S North Adams, MITHREE 13 INCH DIAMETER LIMBS DOWNED IN ADAMS TOWNSHIP (ESTIMATED DIAMETER).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WUUS53 KIWX 082103
SVRIWX
MIC059-082145-
/O.NEW.KIWX.SV.W.0029.150608T2103Z-150608T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...

* UNTIL 545 PM EDT

* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
  AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NORTH ADAMS...OSSEO...JEROME AND PITTSFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4203 8436 4181 8436 4187 8469 4204 8465
TIME...MOT...LOC 2103Z 280DEG 29KT 4195 8455

HAIL...1.00IN
WIND...60MPH

$$

JLA
1 follow-up statement
542 
WWUS53 KIWX 082118
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT MON JUN 8 2015

MIC059-082145-
/O.CON.KIWX.SV.W.0029.000000T0000Z-150608T2145Z/
HILLSDALE MI-
518 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
HILLSDALE COUNTY UNTIL 545 PM EDT...

AT 514 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF HUDSON...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN HILLSDALE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4185 8454 4202 8451 4203 8436 4181 8436
TIME...MOT...LOC 2117Z 280DEG 29KT 4191 8441

HAIL...1.00IN
WIND...60MPH

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:23 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 8, 2:23 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT MON JUN 8 2015

.SYNOPSIS...
ISSUED AT 405 AM EDT SUN JUN 7 2015

RAIN WILL GRADUALLY TAPER OFF BY LATER THIS MORNING.
HOWEVER...THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING. COVERAGE AND RAINFALL AMOUNTS
WILL NOT BE AS HIGH AS YESTERDAY. SEVERE WEATHER THREAT IS ALSO
MUCH LOWER...THOUGH SOME GUSTY WINDS AND SMALL HAIL CANT BE RULED
OUT IN STRONGER STORMS. DRY CONDITIONS WILL RETURN BY EARLY
TUESDAY MORNING. HIGHS TODAY AND TOMORROW WILL BE IN THE UPPER 70S
TO LOWER 80S WITH LOWS TONIGHT IN THE UPPER 50S TO AROUND 60.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 220 PM EDT MON JUN 8 2015

WATER VAPOR IMAGERY DEPICTING UPPER TROF AXIS MOVING INTO THE
GREAT LAKES REGION THIS AFTERNOON. CLEARING SKIES AHEAD OF THIS
FEATURE HAS ALLOWED FOR AIRMASS DESTABILIZATION WITH CAPES
2500-3000J/KG OVER NORTHERN ILLINOIS AND EASTERN IOWA. SCT SH/TSRA
WILL DEVELOP IN THIS UNSTABLE AIR AND MOVE INTO THE AREA LATE THIS
AFTERNOON/EARLY EVENING...BUT IN A WEAKLY SHEARED ENVIRONMENT
LACKING IN LARGE SCALE FORCING EXPECT CONVECTION TO STRUGGLE IN
BOTH STRENGTH AND AREAL COVERAGE...WITH BRIEF GUSTY WINDS AND
SMALL HAIL POSSIBLE FROM PULSE-TYPE STORMS. TROF AXIS SHIFTS EAST
OF THE AREA LATER THIS EVENING AND COMBINED WITH LOSS OF DIURNAL
HEATING WILL BRING A QUICK END TO PRECIP FROM WEST TO EAST
TONIGHT. DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD AS
WEAK SURFACE RIDGING BUILDS INTO THE REGION ON TUESDAY. SEASONABLE
TEMPS AND LESS HUMID AS WELL WITH U50S FOR LOWS TONIGHT AND U70S
TO AROUND 80 FOR HIGHS TUESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 220 PM EDT MON JUN 8 2015

TUE NIGHT WILL CONT DRY UNTIL A 5H SHORTWAVE TROF PUSHES ACROSS THE
NRN GTLKS REGION. AN ATTENDANT SFC FRONTAL BOUNDARY WILL DROP ACROSS
THE GTLKS AND LAY OUT ACROSS THE ERN GTLKS SWWD THROUGH NRN IN INTO
CENTRAL IL. WITH DEEP MOIST IN PLACE...EXPECT SHRA/TSRA TO RETURN BY
WED AFTN AND INSTABILITY PARAMETERS SUGGESTING THE POTENTIAL FOR
MARGINAL SEVERE. WITH THE AFOREMENTIONED FRONTAL BOUNDARY MEANDERING
N-S THROUGH FRI...EXPECT AN UNSETTLED WEATHER PATTERN WITH DAILY
CHANCES FOR MAINLY AFTN TSRA. UPPER RIDGING TEMPORARILY SHIFTS EAST
ACROSS THE GTLKS SAT BRINGING A BRIEF RESPITE FROM PRECIPITATION.
ADDITIONAL SHORTWAVE ENERGY WILL MOVE ACROSS SOUTHERN CANADA
SUPPRESSING THE UPPER RIDGING BY SUN. THIS WILL BRING A SFC FRONT
TOWARD THE FCST AREA LATER SUN INTO SUN NIGHT BEFORE BECOMING
DIFFUSE ON MON. WILL MAINTAIN CHC POPS SUN INTO MON. TEMPS WILL RUN
ABOVE NORMAL UNTIL SAT WHEN THE SFC FRONT PUSHES THROUGH THE AREA. A
RETURN TO NORMAL TEMPS FOR THIS TIME OF YEAR IS EXPECTED SUN/MON.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 115 PM EDT MON JUN 8 2015

KIWX RADAR INDICATING LINE OF SHOWERS FROM EARLIER THIS MORNING HAS
NOW EXITED THE AREA AND VIS SAT SHOWING CLEARING SKIES RAPIDLY
EXPANDING FROM THE NW INTO THE AREA. AIRMASS IS DESTABILIZING TO THE
WEST WHICH WILL PROMOTE THE REDEVELOPMENT OF CONVECTION LATER THIS
AFTERNOON/EVENING BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN
LARGE SCALE FORCING LEAVES QUESTIONS AS TO EXTEND OF COVERAGE...WILL
KEEP MENTION LIMITED TO VICINITY FOR NOW AND CONTINUE TO MONITOR.
UPPER TROUGH AXIS THEN SHIFTS EAST OF THE AREA AND WILL LEAD TO VFR
CONDITIONS FOR THE REMAINDER OF THE TAF CYCLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...JAL
LONG TERM...FRAZIER
AVIATION...JAL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 8, 11:21 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EDT MON JUN 8 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091530-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1121 AM EDT MON JUN 8 2015 /1021 AM CDT MON JUN 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE
STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO
FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-091530-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1121 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE
STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO
FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY
AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 8, 4:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             NEW BUFFALO             41.79N 86.75W
06/08/2015  E0.25 INCH       BERRIEN            MI   PUBLIC

            GUSTY WINDY WITH HEAVY RAIN. LARGEST HAIL
            WAS 0.25 INCHES.

&&

MCD
Local storm report, Jun 8, 4:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 E WHITE PIGEON        41.80N 85.62W
06/08/2015  E0.25 INCH       ST. JOSEPH         MI   PUBLIC

&&

MCD
Local storm report, Jun 8, 4:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             COLDWATER               41.94N 85.00W
06/08/2015  E0.50 INCH       BRANCH             MI   TRAINED SPOTTER

            0.25 TO 0.5 INCH HAIL.

&&

MCD
Special weather statement, Jun 8, 4:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EDT MON JUN 8 2015

MIZ078>080-082130-
BRANCH MI-CASS MI-ST. JOSEPH MI-
445 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN CASS...ST. JOSEPH...
NORTHWESTERN BRANCH AND EXTREME NORTHWESTERN HILLSDALE COUNTIES...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
UNION CITY TO CONSTANTINE TO EDWARDSBURG...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  STURGIS...
  CENTREVILLE...
  CONSTANTINE...
  COLON AND UNION CITY...
  WHITE PIGEON...
  BRONSON...

THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 15 AND
21.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4178 8525 4177 8560 4178 8622 4179 8622
      4189 8580 4208 8548 4207 8482
TIME...MOT...LOC 2045Z 279DEG 25KT 4214 8523 4188 8567
          4179 8603

JLA
Local storm report, Jun 8, 4:59 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             2 NE THREE RIVERS       41.96N 85.60W
06/08/2015  M0.25 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

            PEA SIZED HAIL WITH HEAVY RAIN.

&&

MCD
Local storm report, Jun 8, 5:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 N EDWARDSBURG         41.83N 86.08W
06/08/2015  E0.50 INCH       CASS               MI   PUBLIC

            0.25 TO 0.50 INCH HAIL AND HEAVY RAIN.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:33 PM EDTSpecial Weather StatementIWXVan Buren27 min
Jun 7, 10:43 PM EDTSpecial Weather StatementIWXVan Buren32 min
Jun 8, 4:10 PM EDTSpecial Weather StatementIWXBranch50 min
Jun 8, 4:30 PM EDTSevere Thunderstorm WarningIWXBerrien45 min
Jun 8, 4:45 PM EDTSpecial Weather StatementIWXBranch, Saint Joseph45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.